# SDR SWAA060344

- Difficulty date: January 29, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 66,460 hours, 63,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, FOUND FUSELAGE SKIN CRACKED AT BS 420, STR 17R.  REPAIRED SKIN PER SWA EA.
